I've been on it for about 2 years. I started out at 16mg/day, but I'm down to about 6/day now. I had to start wearing upper dentures while I was on the sub and I had so much trouble with them that I finally realized it was because of the med drying my mouth out so much. I've got implants now and dentures with no palate, but they still bother me so I HAVE to go completely off the sub. And before anyone mentions it; the dentures were not the result of medication or not maintaining my teeth. I had a REALLY bad, stupid dentist. But, you can't undo pulled teeth, so I have to deal. Any help, advice, guidance or prayers I would greatly appreciate.
first and foremost my friend if you have to quit the subutex don't do it cold turkey and if you can avoid it don't do it without consulting your doctor. Besides the obvious withdrawl you will have to deal with it has some very serious health risks associated with sudden stopping of the subutex. you really need to taper off this medicine there are alot of really intelligent ideas on this website and some that i really don't agree with as well. The best thing i can tell you is to consult with your doctor and come up with a plan for tapering off your dose that makes sense for you. then there are lots of otc meds that really help as well such as sleep aids and stomache meds "ie immodium, zantac" And as i always say NA is a great free program that will surround you with positive people and kill time and really helped me get through the toughest part of the withdrawl.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2010 • 2 answers
Posted 3 May 2011 • 3 answers
Posted 11 Jul 2011 • 1 answer
Posted 9 Aug 2011 • 5 answers
Posted 21 Oct 2011 • 2 answers